# SDR TSAA0753021

- Difficulty date: May 3, 2007
- Submitted: May 5, 2007
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230
- Aircraft serial: 23155
- Aircraft time: 45,243 hours, 66,578 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6552988
- Condition: Cracked
- Location: Bs 947  S21-22l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING INSPECTIONS TO COMPLY WITH AD 2005-13-30 A CRACK APPROX 3" LONG, LOCATED AT BS947 +15 BETWEEN STR 21L AND STR 22L WAS DISCOVERED.  [SUP 05-22-07]  CRACK APPROX 3 LONG, LOCATED AT BS  947 + 15 BETWEEN STR 21L AND STR 22L WAS REPAIRED IAW SRM 53-30-3 PROCEDURE VII.  CUTOUT INSPECTED IAW NDT MANUAL PT. 6 51-00-00 FIG 23.  FINAL REPAIR SIZE APPROX. 26 X 23.
